Journal of Generalized Lie Theory and Applications

First-order differential calculi over multi-braided quantum groups

Micho DURDEVICH

Full-text: Open access

Abstract

A differential calculus of the first order over multi-braided quantum groups is developed. In analogy with the standard theory, left/right-covariant and bicovariant differential structures are introduced and investigated. Furthermore, antipodally covariant calculi are studied. The concept of the *-structure on a multi-braided quantum group is formulated, and in particular the structure of left-covariant *-covariant calculi is analyzed. These structures naturally incorporate the idea of the quantum Lie algebra associated to a given multibraded quantum group, the space of left-invariant forms corresponding to the dual of the Lie algebra itself. A special attention is given to differential calculi covariant with respect to the action of the associated braid system. In particular it is shown that the left/right braided-covariance appears as a consequence of the left/right-covariance relative to the group action. Braided counterparts of all basic results of the standard theory are found.

Article information

Source
J. Gen. Lie Theory Appl., Volume 3, Number 1 (2009), Article ID S080101, 1-32.

Dates
First available in Project Euclid: 19 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1319028472

Digital Object Identifier
doi:10.4303/jglta/S080101

Mathematical Reviews number (MathSciNet)
MR2486607

Zentralblatt MATH identifier
1167.58005

Citation

DURDEVICH, Micho. First-order differential calculi over multi-braided quantum groups. J. Gen. Lie Theory Appl. 3 (2009), no. 1, Article ID S080101, 1--32. doi:10.4303/jglta/S080101. https://projecteuclid.org/euclid.jglta/1319028472


Export citation

References

  • A. Connes. Noncommutative Geometry. Academic Press, San Diego, CA, 1994.
  • M. \Djur\djevich. Geometry of quantum principal bundles I. Commun. Math. Phys. 175 (1996), 457–521.
  • M. \Djur\djevich. Generalized braided quantum groups. Israel J. Math. 98 (1997), 329–348.
  • M. \Djur\djevich. Diagrammatic formulation of multibraided quantum groups. In `Papers from the AMS Special Session on Diagrammatic Morphisms in Algebra, Category Theory, and Topology held at San Francisco State University', San Francisco, CA, October 21–22. Edited by David E. Radford, Fernando J. O. Souza, and David N. Yetter. Contemp. Math. 318 (2003), 97–106.
  • M. \Djur\djević and Z. Oziewicz. Clifford algebras and spinors for arbitrary braids. Generalizations of Complex Analysis. Edited by Julian Lawrynowicz. Banach Center Publications, 37 (1996), 315–325.
  • S. Kobayashi and K. Nomizu. Foundations of Differential Geometry. Interscience Publishers, New York – London, 1963.
  • Z. Oziewicz. Clifford algebra of multivectors. Adv. App. Clifford Algebras, 7 (1997), Suppl., 467–486.
  • Z. Oziewicz. The Dirac operator as graph and the Clifford Hopf-gebra. Dirac Operators in analysis. Edited by John Ryan and Daniele Struppa. Pitman Res. Notes Math. Ser. 394, Longman, Harlow, 1998, 210–224.
  • S. L. Woronowicz. Differential calculus on compact matrix pseudogroups (quantum groups). Commun. Math. Phys. 122 (1989), 125–170.